# SDR DLL14971735

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS2452523
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES DO NOT WORK, PRESSURES GOOD/ QTY GOOD/ VERY LONG BRAKE PEDAL TRAVEL, PARKING BRAKES DO WORK.  REPLACED 3243-S1 SW A/C SELECTOR OK NOW.
